MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.34.5.688

Медицинская библиотека · Neurology · 1984

Effect of tetrabenazine on tics and sleep of Gilles de la Tourette's syndrome.

Jankovic J, Glaze D G, Frost J D

СтатьяПеревод в очереди

Аннотация

Supersensitivity of dopaminergic receptors may be responsible for the tics of Tourette's syndrome. Symptoms improve after treatment with dopamine blockers, but side effects limit use of these drugs. We evaluated tetrabenazine (which has both presynaptic monoamine-depleting effects and postsynaptic blocking action) in nine patients. Marked and lasting (more than 6 months) improvement occurred in four patients (ages 10 to 14 years), mild or transient (less than 6 months) improvement occurred in three patients (ages 11 to 20 years), and two patients (age 48 years) had minimal or no response. Side effects included drowsiness in six, "nervousness" in two, depression in two, parkinsonism in one, and oculogyric crises in one, but all undesirable effects cleared with maintenance or reduction of the dosage.

Для цитирования: Jankovic J, Glaze D G, Frost J D. Effect of tetrabenazine on tics and sleep of Gilles de la Tourette's syndrome.. Neurology. 1984. DOI: 10.1212/wnl.34.5.688.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.